# SDR AT0000234

- Difficulty date: May 4, 2000
- Submitted: May 11, 2000
- Operation: Air carrier
- Aircraft: N845AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47238
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 95906
- Condition: Malfunctioned
- Location: Primary Trim
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RUN AWAY TRIM - PRIMARY LONGITUDINAL AXIS 15 MIN FROM BOS.  AUTOPILOT WAS ENGAGED.  REMOVED AND REPLACED PRIMARY LONGITUDINAL TRIM ACTUATOR MOTOR, AND PRIMARY LONGITUDINAL TRIM CONTACTOR RELAY IAW DC9 MM 27-40, 27-40-04.
